# SDR UPS01835151

- Difficulty date: February 22, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4645535503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3  STA 950 LOWER KEEL BETWEEN GEAR DOORS DOOR SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 4645535, AND SRM 51-1-20D.
